Tag Archives: Ibuprofen

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and… Read More »

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets

Compare to the active ingredients in Advil and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets. Anti-inflammatory, fever reducer and pain reliever Temporarily relieves headache, muscular aches,… Read More »

Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can… Read More »